Bruising Following Injectable Treatments

Bruising is one of the most common problems related to undergoing an injectable procedure, whether it’s a BOTOX or Juvéderm injection. It’s important to know that the bruising isn’t necessarily the result of the product injected, but more a side effect of the injection process itself.

Bruising occurs because of the amount of pressure applied to the area treated during treatment. Some areas may not experience any bruising at all. On the other hand, other areas, particularly the lips and around the eyes, are very susceptible to bruising because they tend to be more delicate, have more blood vessels, and are sensitive. Some other factors that can contribute to a higher rate of bruising include:

if you have a history of bruising
if you take medication or supplements that thin the blood
if you have a bleeding disorder

You’ll also find you tend to bruise more easily, in general, when you’ve consumed alcohol.

The length of time your bruising lasts depends on your body – how fast you heal. To speed up your recovery, try eating pineapple, which contains nutrients that help expedite repair processes. You may also want to avoid alcohol and smoking (which can impair your body’s ability to heal).

Subscribe

We respect your privacy.

Free Virtual Consultation

Free Virtual Consultation from the privacy of your own home or FREE in Clinic Consultation and Assessment with a Member of our Medical Team

Free Virtual Consultation from the privacy of your own home or FREE in Clinic Consultation and Assessment with a Member of our Medical Team.